zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Faster rate of convergence on Srivastava-Gupta operators. (English) Zbl 1259.41031
The paper is concerned with a modification of the operators introduced by H. M. Srivastava and V. Gupta [Math. Comput. Modelling 37, No. 12–13, 1307–1315 (2003; Zbl 1058.41015)]. The author investigates the preservation of linear functions and the rate of convergence. A Voronovskaja-type result is also presented.
MSC:
41A36Approximation by positive operators
References:
[1]Agrawal, P. N.; Thamar, K. J.: Approximation of unbounded functions by a new sequence of linear positive operators, J. math. Anal. appl. 225, 660-672 (1998) · Zbl 0918.41021 · doi:10.1006/jmaa.1998.6036
[2]Deo, N.; Bhardwaj, N.: On the degree of approximation by modified baskakov operators, Lobachevskii J. Math. 32, No. 1, 16-22 (2011)
[3]Deo, N.: A note on equivalence theorem for beta operators, Mediterr. J. Math. 4, No. 2, 245-250 (2007) · Zbl 1150.41008 · doi:10.1007/s00009-007-0115-0
[4]Do&gbreve, O.; Ru; Örkcü, M.: King type modification of Meyer-könig and zeller operators based on the q-integers, Math. comput. Model. 50, 1245-1251 (2009)
[5]Duman, O.; Ozarslan, M. A.: Szász – mirakjan operators type operators providing a better error estimation, Appl. math. Lett. 20, 1184-1188 (2007) · Zbl 1182.41022 · doi:10.1016/j.aml.2006.10.007
[6]Duman, O.; Ozarslan, M. A.; Aktuglu, H.: Better error estimation for szász – mirakian beta operators, J. comput. Anal. appl. 10, No. 1, 53-59 (2008) · Zbl 1134.41010
[7]Duman, O.; Ozarslan, M. A.; Della Vecchia, B.: Modified szász – mirakjan – kantrovich operators preserving linear functions, Turkish J. Math. 33, 151-158 (2009) · Zbl 1175.41015 · doi:http://mistug.tubitak.gov.tr/bdyim/abs.php?dergi=mat&rak=0801-2
[8]Gupta, V.; Deo, N.: A note on improved estimations for integrated szász – mirakyan operators, Math. slovaca 61, No. 5, 799-806 (2011)
[9]Gupta, V.; Gupta, M. K.; Vasishtha, V.: Simultaneous approximation by summation-integral type operators, Nonlinear funct. Anal. 8, No. 3, 399-412 (2003) · Zbl 1059.41009
[10]Gupta, V.; Maheshwari, R.: Bézier variant of a new Durrmeyer type operators, Riv. mat. Univ. parma 7, 9-21 (2003) · Zbl 1050.41015
[11]Ispir, N.; Yuksel, I.: On the Bézier variant of Srivastava – gupta operators, Appl. math. E – notes 5, 129-137 (2005) · Zbl 1084.41018
[12]King, J. P.: Positive linear operators which preserve x2, Acta math. Hungar 99, 203-208 (2003) · Zbl 1027.41028 · doi:10.1023/A:1024571126455
[13]Ozarslan, M. A.; Duman, O.: MKZ type operators providing a better estimation on [1/2,1], Canad. math. Bull. 50, 434-439 (2007) · Zbl 1132.41318 · doi:10.4153/CMB-2007-042-8
[14]Phillips, R. S.: An inversion formula for semi-groups of linear operators, Ann. math. 59, No. Ser. 2, 352-356 (1954)
[15]Srivastava, H. M.; Gupta, V.: A certain family of summation integral type operators, Math. comput. Model. 37, No. 12 – 13, 1307-1315 (2003) · Zbl 1058.41015 · doi:10.1016/S0895-7177(03)90042-2